# SDR DALA2021111006936

- Difficulty date: November 3, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 65,106 hours, 21,405 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 RAMP FOUND PNUEMATIC GROUND CONNECTION PANEL MISSING ON AIRCRAFT ARRIVAL. PANEL STRUCK PACK ACCESS PANEL TWICE. PANEL 193JL MISSING. CORRECTIVE ACTION: R&R PANEL 193JL PER 757 AMM 52-48 REF LOG 8356421 AND 8356422. (8356420)
